Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 103, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 8, 2007, 10:57 PM CDT for Anderson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 8, 2007, 10:57 PM CDT (03:57 UTC)
- Expired
- May 9, 2007, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Anderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 177 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 11:29 PM CDT | FLASH FLOOD | 3 W Palestine, TX | COUNTY ROAD 425 UNDER WATER AND BARRICADED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 090358
FFWFWD
TXC001-090700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 200 AM CDT
* AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER THE WESTERN
AND CENTRAL PART OF THE COUNTY. RAINFALL RATES IN EXCESS OF 2
INCHES PER HOUR ARE OCCURRING...AND THESE STORMS ARE MOVING VERY
SLOWLY TO THE NORTH. AN ADDITIONAL 2 TO 3 INCHES OF RAIN WILL BE
POSSIBLE DURING THE NEXT FEW HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANKSTON
AND PALESTINE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
3169 9578 3170 9586 3176 9588 3179 9597
3188 9596 3188 9601 3201 9604 3207 9544
3184 9544 3168 9529 3160 9527
$$
77/TD3 follow-up statements
000
WGUS74 KFWD 090513
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT WED MAY 9 2007
TXC001-090700-
ANDERSON TX-
1212 AM CDT WED MAY 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ANDERSON COUNTY...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN ACROSS ANDERSON COUNTY. AN
ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE THROUGH THE
OVERNIGHT HOURS. SOME ROADS HAVE BEEN CLOSED DUE TO FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALESTINE AND
FRANKSTON
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
3169 9578 3170 9586 3176 9588 3179 9597
3188 9596 3188 9601 3201 9604 3207 9544
3184 9544 3168 9529 3160 9527
$$
77/TD000
WGUS74 KFWD 090600
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
100 AM CDT WED MAY 9 2007
TXC001-090700-
ANDERSON TX-
100 AM CDT WED MAY 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ANDERSON COUNTY...
AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
THE HEAVY RAIN HAD COME TO AN END ACROSS THE COUNTY. HOWEVER...
LINGERING LIGHT RAIN WILL CONTINUE THROUGHOUT THE DURATION OF THE
WARNING.
DESPITE THE END TO THE HEAVY RAIN...EXCESSIVE RUNOFF FROM THE
EARLIER RAINFALL WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS. SOME ROADS REMAIN CLOSED ACROSS THE COUNTY.
IF VENTURING OUT TONIGHT...BE ESPECIALLY CAUTIOUS AS IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING. BE AWARE OF AREAS THAT TEND TO
FLOOD READILY AND TAKE ALTERNATE ROUTES. TURN AROUND...DONT DROWN.
LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
3169 9578 3170 9586 3176 9588 3179 9597
3188 9596 3188 9601 3201 9604 3207 9544
3184 9544 3168 9529 3160 9527
$$
25000
WGUS74 KFWD 090649
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 AM CDT WED MAY 9 2007
TXC001-090700-
ANDERSON TX-
149 AM CDT WED MAY 9 2007
...FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR ANDERSON
COUNTY...
AT 149 AM CDT...RADAR INDICATED THAT THE RAIN HAD ENDED ACROSS
ANDERSON COUNTY. RUNOFF FROM THE EARLIER HEAVY RAIN RESULTED
IN HIGH WATER ON SEVERAL ROADS. THE WATER SHOULD BE RAPIDLY
RECEDING...THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE AT 2 AM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3153 9575 3164 9571 3165 9575 3160 9577
3169 9578 3170 9586 3176 9588 3179 9597
3188 9596 3188 9601 3201 9604 3207 9544
3184 9544 3168 9529 3160 9527
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 10:16 PM CDT, 41 minutes earlier.
Area forecast discussion, May 8, 10:16 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1016 PM CDT TUE MAY 8 2007 .UPDATE... UPDATES HAVE BEEN SENT TO REMOVE SEVERE THUNDERSTORM WATCH 258 AND TORNADO WATCH 259 WHICH BOTH EXPIRED AT 10 PM. HAVE ALSO ADJUSTED THE POPS A LITTLE FOR ON-GOING TRENDS. #58 && .PREV DISCUSSION... /ISSUED 827 PM CDT TUE MAY 8 2007/ UPDATE... HAVE UPDATED THE FORECAST TO INCREASE THE POPS AND QPF FOR TONIGHT FOR MOST OF THE FORECAST AREA. HAVE ALSO ADJUSTED THE HOURLY DEWPOINTS...ESPECIALLY ACROSS THE SOUTHEAST. PREVIOUS UPDATES WERE MADE TO ADD THE WATCH BOXES. UPDATES HAVE BEEN SENT. #58 PREV DISCUSSION... /ISSUED 735 PM CDT TUE MAY 8 2007/ AVIATION... 735 PM EXTRAPOLATING SQUALL LINE...IT APPEARS THAT IT WILL AFFECT METROPLEX AIRPORTS 0930 PM THROUGH ABOUT MIDNIGHT. WACO TIMING...AROUND 1100 PM ARRIVAL OF GUST FRONT. EXPECT QUICK WIND SHIFT TO NORTHWEST GUSTING TO 35-45 MPH WITH LEADING EDGE OF GUST FRONT QUICKLY FOLLOWED BY HEAVY RAIN AND FREQUENT LIGHTNING. AS SQUALL LINE MOVES THROUGH WINDS SHOULD SLOWLY SHIFT NORTH AND THEN NORTHEAST AS COLD POOL MOVES ACROSS AREA. 84 PREV AVIATION... 447 PM NORTH TX AIRPORTS CURRENTLY BETWEEN TWO AREAS OF SHOWERS/TSTMS. EASTERN AREA MOVING STRAIGHT NORTH AND IT APPEARS THEY WILL STAY EAST OF TERRELL OR KAUFMAN AREA. WESTERN SQUALL LINE MOVING EAST AND STRAIGHT EXTRAPOLATION WOULD PUT IT AT THE METROPLEX AIRPORTS 900 PM TO 930 PM. UNCERTAINTY LIES IN HOW FAR EAST IT WILL GO AND AT WHAT SPEED. POP UP STORMS AHEAD OF THE LINE ARE MOVING NORTH AS WELL...AND APPEAR TO BE NO FACTOR FOR THE AIRPORTS. TOUGH FORECAST...AND IF LINE MAINTAINS UNTIL TAF TIME WILL LIKELY ADD TSTM GROUP FOR THE 02Z-04Z TIME PERIOD IN TAFS. MODELS NO HELP...RUC HAS FORECAST TSTMS AT DFW SINCE 18Z. 84 .FLASH FLOOD WATCH TONIGHT THROUGH WEDNESDAY NIGHT FOR THE NORTHWEST THIRD... DISCUSSION... 245 PM A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT THROUGH WEDNESDAY NIGHT FOR AREAS NORTHWEST OF A COMANCHE...FORT WORTH... DALLAS... BONHAM LINE. PARTS OF THE WATCH AREA HAS RECEIVED TWO PLUS INCHES OVER THE PAST TWO DAYS. EASTERN COOKE COUNTY AND ALL OF GRAYSON COUNTY HAVE RECEIVED UPWARDS OF FOUR INCHES. MOIST UNSTABLE AIRMASS IS PRIMED TO PRODUCE EFFICIENT RAIN PRODUCERS AGAIN THIS EVENING THROUGH THURSDAY AS AN UPPER LOW TO THE WEST APPROACHES NORTH TEXAS. THE UPPER LOW SHOULD MOVE ACROSS NORTH TEXAS THURSDAY AND INTO THE NORTHWEST GULF OF MEXICO BY SATURDAY. INSTABILITIES REMAIN VERY FAVORABLE FOR STRONG TO SEVERE CONVECTION...BUT KINEMATIC PROCESSES WILL BE WEAKENING WITH TIME... ESPECIALLY 0-6KM SHEAR AND JET LEVEL DIVERGENCE. THERE ARE SEVERAL BOUNDARIES OF INTEREST ACROSS FOR INITIATING CONVECTION. THE FIRST IS A WEAK STATIONARY FRONT ALONG OUR WESTERN COUNTIES. ANOTHER IS A WEAK SURFACE TROUGH...ZONE OF CONVERGENCE...FROM TEXARKANA TO NORTH OF MINERAL WELLS. THE LAST IS THIS MORNINGS OUTFLOW BOUNDARY WHICH EXTENDS FROM GAINESVILLE TO BRECKENRIDGE. AFTERNOON CONVECTION IS ALREADY FIRING TO OUR WEST WITH AN INTENSE LINE OF CONVECTION OVER SOUTHWEST TEXAS. THIS LINE MAY REACH THE SOUTHWEST COUNTIES BY 8 OR 9 PM TONIGHT. THE OTHER ACTIVITY WILL BE MOVING NORTH-NORTHEAST AT 25 MPH AND SHOULD BEGIN TO TRACK THROUGH THE WEST AND NORTHWEST COUNTIES THIS EVENING. MORE CONVECTIVE IS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT...MAINLY ACROSS THE FLASH FLOOD WATCH AREA. ISOLATED TWO DAY TOTALS MAY REACH/OR EXCEED FOUR INCHES ACROSS YOUNG...STEPHENS...JACK AND MONTAGUE COUNTIES. COME FRIDAY AND OVER THE WEEKEND...THE EFFECTS OF THE UPPER LOW WILL BE WANING...BUT WILL STILL CARRY 20-30 POPS GENERALLY OVER THE EAST HALF DUE TO WRAP-AROUND CONVECTION POTENTIAL. TEMPERATURES WILL BE SEVERAL DEGREES COOLER DUE TO CONVECTIVE INFLUENCE AND LOWER HEIGHTS AS THE UPPER LOW PASSES BY...OTHERWISE TEMPERATURES WILL REMAIN NEAR SEASONAL LEVELS...ESPECIALLY ACROSS THE SITU AND SOUTHEAST ZONES. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 80 65 78 65 / 80 50 60 50 30 WACO, TX 67 80 65 79 62 / 50 20 30 30 20 PARIS, TX 67 81 67 79 62 / 50 40 60 50 30 DENTON, TX 66 79 63 78 63 / 90 60 60 50 30 MCKINNEY, TX 66 81 63 78 62 / 70 50 60 50 30 DALLAS, TX 70 81 66 78 65 / 80 50 50 50 30 TERRELL, TX 69 81 65 78 63 / 50 30 40 50 30 CORSICANA, TX 67 83 66 79 63 / 50 20 20 50 20 TEMPLE, TX 66 82 66 78 64 / 50 20 30 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>094-100>104-115>119-129>131-141. && 84/58
Hazardous weather outlook, May 8, 8:12 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 812 PM CDT TUE MAY 8 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 812 PM CDT TUE MAY 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SEVERE THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT...MAINLY NORTH OF INTERSTATE 20. HAIL UP TO THE SIZE OF QUARTERS...DAMAGING WINDS TO 60 MPH...AND FREQUENT LIGHTNING WILL BE THE MAIN HAZARDS. IN ADDITION...ALONG AND NORTH OF A JACKSBORO...DENTON...TO PARIS LINE THERE IS A SLIGHT THREAT FOR TORNADOES AS WELL. HEAVY RAINFALL WILL ALSO BE LIKELY...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT THROUGH WEDNESDAY NIGHT ALONG AND NORTHWEST OF COMANCHE TO DALLAS TO BONHAM LINE. .DAYS TWO THROUGH SEVEN... SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY. HOWEVER...THUNDERSTORM CHANCES WILL SHIFT INTO EAST AND SOUTHEAST PORTIONS OF THE OUTLOOK AREA SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT...ESPECIALLY NORTH OF INTERSTATE 20.
In the hours before
Special weather statement, May 8, 9:47 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT TUE MAY 8 2007 TXZ148-090315- ANDERSON TX- 947 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN AND CENTRAL ANDERSON COUNTY AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTH OF PALESTINE...MOVING NORTH AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART AND PALESTINE. HAIL TO ONE HALF INCH DIAMETER...VERY HEAVY RAIN...AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3156 9574 3161 9535 3188 9547 3183 9591
Special weather statement, May 8, 9:57 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 957 PM CDT TUE MAY 8 2007 TXZ103-090330- DENTON TX- 957 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DENTON COUNTY AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTH OF TROPHY CLUB...MOVING NORTH AT 25 MPH. SPOTTERS HAVE REPORTED PEA HAIL WITH THIS STORM. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE... COPPER CANYON...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER MOUND...HIGHLAND VILLAGE...AND KRUM. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3300 9722 3301 9706 3331 9705 3332 9730 25
Special weather statement, May 8, 10:00 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CDT TUE MAY 8 2007 TXZ119-134-090330- DALLAS TX-ELLIS TX- 1000 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL DALLAS COUNTY NORTH CENTRAL ELLIS COUNTY AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF RED OAK...MOVING NORTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CEDAR HILL...DESOTO... DUNCANVILLE...GLENN HEIGHTS...LANCASTER...OAK LEAF...OVILLA...AND RED OAK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS MORE DIFFICULT TO DISCERN THE DANGERS OF FLOODING. LAT...LON 3243 9695 3243 9676 3273 9671 3272 9699 25
Local storm report, May 8, 10:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 2 N EULESS 32.88N 97.08W
05/08/2007 E0.75 INCH TARRANT TX AMATEUR RADIO
WEST SIDE OF DFW AIRPORTSpecial weather statement, May 8, 10:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1030 PM CDT TUE MAY 8 2007 TXZ119-090400- DALLAS TX- 1030 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN DALLAS COUNTY AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF DUNCANVILLE...MOVING NORTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COCKRELL HILL AND SOUTHWEST DALLAS. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. OTHER STRONG STORMS ARE NEAR DOWNTOWN DALLAS...AND NEAR GLENN HEIGHTS. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS...HEAVY RAIN...CLOUD-TO-GROUND LIGHTNING. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. A SEVERE THUNDERSTORM WARNING REMAINS FOR NORTHWESTERN DALLAS COUNTY THROUGH 1045 PM. LAT...LON 3255 9699 3255 9672 3283 9671 3281 9703 25
Special weather statement, May 8, 10:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1042 PM CDT TUE MAY 8 2007 TXZ121-122-090415- VAN ZANDT TX-KAUFMAN TX- 1042 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN KAUFMAN COUNTY SOUTHWESTERN VAN ZANDT COUNTY AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF KEMP...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3239 9620 3237 9599 3265 9596 3266 9617
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Young | 35 min |
| May 8, 7:20 PM CDT | Special Weather Statement | FWD | Jack | 55 min |
| May 8, 7:50 PM CDT | Special Weather Statement | FWD | Palo Pinto | 40 min |
| May 8, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 65 min |
| May 8, 9:07 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| May 8, 9:21 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 24 min |
| May 8, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| May 8, 9:47 PM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 8, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 53 min |
| May 8, 9:57 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 8, 10:00 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| May 8, 10:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| May 8, 10:42 PM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 8, 11:04 PM CDT | Special Weather Statement | FWD | Johnson | 26 min |
| May 9, 6:25 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.